# SDR AALA20151016006

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 44,463 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 59364423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CUT OUT SILL WEB CORRODED UNDERNEATH HOLES STATION 1155 - 1211.  REPLACED AFT CARGO DOOR LOWER CUT OUT SILL WEB IAW SRM 51-30-01, SRM 51-30-05, SRM 51-30-02 & SRM 51-10-03.
